# SDR DHL2005803528

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Lt Te Flap
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP UPPER PANEL PLATING WORN 1 INCH APPROX AT STA XW 92.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 12-02-05, DWG AA33-53-R03 REV. JR DATE 11-11-05. REMOVED DAMAGED EXISTING SOLID SEGMENT PLATING IAW SRM 51-1-21. FABRICATED NEW SOLID SEGMENT PLATING (AL2024T3 0.050 INCH) INTERNAL SPLICE (AL2024T3 0.063 INCH) IAW DWG AA33-53-R03. CLEANED, TREATED AND PRIMED AREA INTERNAL SPLICE AND SOLID SEGMENT PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED REPAIR PARTS IAW DWG AA33-53-R03, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
